Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Sam R

Member
  • Total Reviews

    0
  • Content Count

    4
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Sam R

  • Rank
    New Member
  1. Hey same with me, I never had KP then when I finished accutane I have it on my arms. I found a website ages ago that said using BP and AHA works wonders. I laughed because I was using Dan's Regimen at the time and also had BP and AHA in my bathroom. So I apply twice a day every day and after 3 months I don't have any spots left. Maybe try that?
  2. Hey there sorry if this is a bit late but I have had bad KP on my arms as well. I've been trying to find the website which talked about treatments but I can't seem to find it. Don't worry I remeber what it said because I laughed as it was the exact same thing as Dan's Regimen. It said to use either 2.5% or 5% benzoyl peroxide daily, and is twice as effective when used with an AHA lotion (such as Dan's). After I read that I used Dan's BP and AHA every day and now after about 3 months I don't have
  3. Dude sorry this is really late but I just posted something because the exact same thing is happening to me! Mine is kinda different though, I'm on accutane but my goes all weird and shiny when I am about to finish my course. I dont know why though I have asked everywhere, I'm just hoping that its a side effect that goes away in time. You posted this a while ago has your shiny skin changed???
  4. I have been using accutane for over a year now and I have been about to finish my courses 3 times now but everytime I'm about to my skin gets all weird and really shiny, I mean really shiny. And its not oil my face is completely dry and normal but even straight after the shower it will be shiny. When I go back on accutane it stops being shiny but now my prescriptions are about to end in 3 weeks so that means no more accutane whether I want it or not. But what I want to know is has anyone experie
×